# SDR CA090324010

- Difficulty date: March 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: S613520611042
- Condition: Mismanufactured
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) A RT FREEWHEEL UNIT WAS EVALUATION OF MISMANUFACTURED FREEWHEEL CAM. DURING FREEWHEEL CHANGE IT WAS FOUND THAT SB2158-102 BRG WOULD NOT FIT PAST THE 61350-20878-103 NUT.  THREADS ON CAM APPEAR TO BE CUT DEEP ON ONE SIDE AND SHALLOW ON THE OTHER.  A VISUAL INSP OF CAM (PN:S6135-20611-042, SN:H120-00647) FOUND THAT UPPER THREADS APPEARED TO BE CUT INCORRECTLY, THEY ARE NOT CONCENTRIC WITH OUTSIDE DIAMETER OF THE CAM. A DIMENSIONAL CHECK OF THREADS WITH THE NUT INSTALLED, USING A DIAL INDICATOR, SHOWS HOW FAR OUT OF CONCENTRIC WITH OUTSIDE DIAMETER  THREADS WERE CUT.  SETTING DIAL INDICATOR TO 0 ON THE SHALLOW CUT THREADS SIDE OF THE CAM AND ROTATING CAM TO DEEP CUT THREADS SIDE, INDICATOR SHOWS A .012" OFFSET OF THREADS AND NUT. NON CONCENTRIC CUT THREADS CAUSED THE NUT TO BE MISALIGNED WITH THE BRG INNER RACE, MAKING A STEP THAT OUTER RACE (SB2158-102 BRG) COULD NOT FIT PAST.
